PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 59(73), pp. 77--88 (1996)
On the operator solutions of difference equations
Djurdjica Takaci and Arpad TakaciInstitut za matematiku, Novi Sad, Yugoslavia
Abstract: We analyze the character of the solutions of a class of difference equations in the field of Mikusi\'nski operators $\Cal F$. These difference equations are in fact the discrete analogues for the differential equations in the field $\Cal F$ corresponding to some partial differential equations.
Classification (MSC2000): 44A40; 65J10
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts